# SDR UALA2011041501821

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,063 hours, 10,799 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Corroded
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OW SLIDE DOOR LATCH TEST FAILED.  FOUND CORROSION IN LATCHES.  REQ'D TO RPL LATCHES PER MM.  RPL'D ALL RT OFF WING SLIDE DOOR LATCHES PER MM.
